An Economic Analysis of Highway Services
Charles O. Meiburg
The Quarterly Journal of Economics, 1963, vol. 77, issue 4, 648-656
I. The model, 648. — II. The application of the model, 652. — III. Conclusions, 655.
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:qjecon:v:77:y:1963:i:4:p:648-656.
Ordering information: This journal article can be ordered from
Access Statistics for this article
The Quarterly Journal of Economics is currently edited by Robert J. Barro, Lawrence F. Katz, Nathan Nunn, Andrei Shleifer and Stefanie Stantcheva
More articles in The Quarterly Journal of Economics from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().